IDEAS home Printed from https://ideas.repec.org/a/eee/jetheo/v12y1976i1p1-10.html
   My bibliography  Save this article

Introduction to Hamiltonian dynamics in economics

Author

Listed:
  • Cass, David
  • Shell, Karl

Abstract

No abstract is available for this item.

Suggested Citation

  • Cass, David & Shell, Karl, 1976. "Introduction to Hamiltonian dynamics in economics," Journal of Economic Theory, Elsevier, vol. 12(1), pages 1-10, February.
  • Handle: RePEc:eee:jetheo:v:12:y:1976:i:1:p:1-10
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/0022-0531(76)90025-9
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Fabbri, Giorgio & Faggian, Silvia & Freni, Giuseppe, 2015. "On the Mitra–Wan forest management problem in continuous time," Journal of Economic Theory, Elsevier, vol. 157(C), pages 1001-1040.
    2. Thomas Christiaans, 2001. "Economic Growth, the Mathematical Pendulum, and a Golden Rule of Thumb," Volkswirtschaftliche Diskussionsbeiträge 94-01, Universität Siegen, Fakultät Wirtschaftswissenschaften, Wirtschaftsinformatik und Wirtschaftsrecht.
    3. Bertocchi, Graziella & Kehagias, Athanasios, 1995. "Efficiency and optimality in stochastic models with production," Journal of Economic Dynamics and Control, Elsevier, vol. 19(1-2), pages 303-325.
    4. Gerlagh, Reyer & Keyzer, Michiel A., 2004. "Path-dependence in a Ramsey model with resource amenities and limited regeneration," Journal of Economic Dynamics and Control, Elsevier, vol. 28(6), pages 1159-1184, March.
    5. Jovero, Edgardo, 2005. "Nonlinear complex dynamics and Keynesian rigidity: A short introduction," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 355(1), pages 85-94.
    6. Engelbert Dockner & Gustav Feichtinger, 1991. "On the optimality of limit cycles in dynamic economic systems," Journal of Economics, Springer, vol. 53(1), pages 31-50, February.
    7. Mario, Pomini, 2009. "From stability to growth in neoclassical multisector models," MPRA Paper 18995, University Library of Munich, Germany.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:jetheo:v:12:y:1976:i:1:p:1-10. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/inca/622869 .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.